# SDR FDEA201401180136

- Difficulty date: January 18, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 56,613 hours, 32,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE, STRINGER 26R LAP SEAM HAS FASTENERS PULLING THRU SKIN LAP   SEAM AT BS 1670.  EVIDENCE OF CORROSION. CUT OUT DAMAGE AT RT SIDE AT FUSELAGE, STRINGER 26R LAP SEAM BS 1670.  FABRICATED DOUBLER & FILLER & INSTALLED IAW EA F-5330-T0 305495 REV NR PS P1.
